Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 65 of 116 found articles
 
 
  On solitary wave solutions for the perturbed Chen–Lee–Liu equation via an analytical approach
 
 
Title: On solitary wave solutions for the perturbed Chen–Lee–Liu equation via an analytical approach
Author: Esen, Handenur
Ozdemir, Neslihan
Secer, Aydin
Bayram, Mustafa
Appeared in: Optik
Paging: Volume 245 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 65 of 116 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands